MAUDE Adverse Event Report: COOK INC NESTER PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

COOK INC NESTER PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number G52732
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2 - this device as it is not sold in the u.S.; however, this device meets the qualifications for a device that is same/similar to one that is sold in the u.S.The product code and common device name reflect the same/similar device.E1 - customer (person): phone: (b)(6).H3 - device evaluated by mfg.? device has been returned, and preliminary evaluation has been performed.However, the investigation is ongoing.The device evaluation summary will be included in the follow up report once the investigation has been completed.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a nester platinum embolization microcoil was defective.An additional coil was required to complete the artery embolization procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon initial inspection of the returned device, it was discovered that the coil was unraveled, thus prompting this report.

Brand Name
NESTER PLATINUM EMBOLIZATION MICROCOIL
Common Device Name
KRD DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24260287
Report Number1820334-2026-00119
Device Sequence Number18529274
Product Code KRD
UDI-Device Identifier00827002527324
UDI-Public(01)00827002527324(17)300221(10)16477786
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52732
Device Catalogue NumberMWCE-18-3-3-NESTER
Device Lot Number16477786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight50 KG